Universality of the Heisenberg limit for estimates of random phase shifts

File Size Format
78378_1.pdf 782Kb Adobe PDF View
Title Universality of the Heisenberg limit for estimates of random phase shifts
Author Hall, Michael; Berry, Dominic W.; Zwierz, Marcin; Wiseman, Howard Mark
Year Published 2012
Publisher American Physical Society
Citation Physical Review A, Vol. 85, pp. 041802-1-041802-4
Peer Reviewed Yes
Published Yes
Alternative URI http://dx.doi.org/10.1103/PhysRevA.85.041802
Copyright Statement Copyright 2012 American Physical Society. This is the author-manuscript version of this paper. Reproduced in accordance with the copyright policy of the publisher. Please refer to the journal's website for access to the definitive, published version.
Research Centre Centre for Quantum Dynamics
Faculty Faculty of Science, Environment, Engineering and Technology
Publication Type Journal Articles (Refereed Article)

Full Record

Griffith University copyright notice